Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




5563 Publications

2024 | Published | Journal Article | IST-REx-ID: 18779 | OA
Dávid C, Giber K, Szigeti MK, Köllő M, Nusser Z, Acsady L. A novel image segmentation method based on spatial autocorrelation identifies A-type potassium channel clusters in the thalamus. eLife. 2024;12. doi:10.7554/elife.89361
[Published Version] View | Files available | DOI
 
2024 | Published | Journal Article | IST-REx-ID: 10018 | OA
Derenthal U, Wilsch FA. Integral points on singular del Pezzo surfaces. Journal of the Institute of Mathematics of Jussieu. 2024;23(3):1259-1294. doi:10.1017/S1474748022000482
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 10045 | OA
Dvorak M, Kolmogorov V. Generalized minimum 0-extension problem and discrete convexity. Mathematical Programming. 2024. doi:10.1007/s10107-024-02064-5
[Published Version] View | Files available | DOI | Download Published Version (ext.) | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 9651 | OA
Dymond M, Kaluza V. Divergence of separated nets with respect to displacement equivalence. Geometriae Dedicata. 2024;218. doi:10.1007/s10711-023-00862-3
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 12738 | OA
Chatterjee K, Katoen JP, Mohr S, Weininger M, Winkler T. Stochastic games with lexicographic objectives. Formal Methods in System Design. 2024;63:40-80. doi:10.1007/s10703-023-00411-4
[Published Version] View | Files available | DOI | WoS
 
2024 | Published | Journal Article | IST-REx-ID: 13129 | OA
Clozeau N, Josien M, Otto F, Xu Q. Bias in the representative volume element method: Periodize the ensemble instead of its realizations. Foundations of Computational Mathematics. 2024;24:1305-1387. doi:10.1007/s10208-023-09613-y
[Published Version] View | Files available | DOI | WoS
 
2024 | Published | Journal Article | IST-REx-ID: 13182 | OA
Biswas R, Cultrera di Montesano S, Edelsbrunner H, Saghafian M. Geometric characterization of the persistence of 1D maps. Journal of Applied and Computational Topology. 2024;8:1101-1119. doi:10.1007/s41468-023-00126-9
[Published Version] View | Files available | DOI
 
2024 | Published | Journal Article | IST-REx-ID: 13974 | OA
Fulek R, Gärtner B, Kupavskii A, Valtr P, Wagner U. The crossing Tverberg theorem. Discrete and Computational Geometry. 2024;72:831-848. doi:10.1007/s00454-023-00532-x
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
2024 | Published | Thesis | IST-REx-ID: 18135 | OA
Lauritsen AB. Energies of dilute Fermi gases and universalities in BCS theory. 2024. doi:10.15479/at:ista:18135
[Published Version] View | Files available | DOI
 
2024 | Published | Journal Article | IST-REx-ID: 14463 | OA
Reeve J, Butlin RK, Koch EL, Stankowski S, Faria R. Chromosomal inversion polymorphisms are widespread across the species ranges of rough periwinkles (Littorina saxatilis and L. arcana). Molecular Ecology. 2024;33(24). doi:10.1111/mec.17160
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC
 
2024 | Published | Journal Article | IST-REx-ID: 14542 | OA
Henheik SJ, Lauritsen AB, Roos B. Universality in low-dimensional BCS theory. Reviews in Mathematical Physics. 2024;36(9). doi:10.1142/s0129055x2360005x
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 12486 | OA
Agresti A. Delayed blow-up and enhanced diffusion by transport noise for systems of reaction-diffusion equations. Stochastics and Partial Differential Equations: Analysis and Computations. 2024;12:1907-1981. doi:10.1007/s40072-023-00319-4
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 14734
Wan S, Xiao S, Li M, et al. Band engineering through Pb-doping of nanocrystal building blocks to enhance thermoelectric performance in Cu3SbSe4. Small Methods. 2024;8(8). doi:10.1002/smtd.202301377
View | DOI | PubMed | Europe PMC
 
2024 | Published | Journal Article | IST-REx-ID: 15313 | OA
Agasthya LN, Muller CJ. Dynamics and scaling of internally cooled convection. Communications in Nonlinear Science and Numerical Simulation. 2024;134. doi:10.1016/j.cnsns.2024.108011
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 14797 | OA
Clozeau N, Mattesini F. Annealed quantitative estimates for the quadratic 2D-discrete random matching problem. Probability Theory and Related Fields. 2024;190:485-541. doi:10.1007/s00440-023-01254-0
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 14934 | OA
Dello Schiavo L, Kopfer E, Sturm KT. A discovery tour in random Riemannian geometry. Potential Analysis. 2024;61:501-553. doi:10.1007/s11118-023-10118-0
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 15098 | OA
Agresti A, Luongo E. Global well-posedness and interior regularity of 2D Navier-Stokes equations with stochastic boundary conditions. Mathematische Annalen. 2024;390:2727-2766. doi:10.1007/s00208-024-02812-0
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 15338 | OA
Browning TD, Pierce LB, Schindler D. Generalised quadratic forms over totally real number fields. Journal of the Institute of Mathematics of Jussieu. 2024;23(6):2859-2912. doi:10.1017/S1474748024000161
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 15247 | OA
Frankl P, Pach J, Pálvölgyi D. Odd-sunflowers. Journal of Combinatorial Theory, Series A. 2024;206(8). doi:10.1016/j.jcta.2024.105889
[Published Version] View | Files available | DOI | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 15312 | OA
Browning TD, Shparlinski IE. Square-free values of random polynomials. Journal of Number Theory. 2024;261:220-240. doi:10.1016/j.jnt.2024.02.013
[Published Version] View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed